# SDR IPXA2024091050624

- Difficulty date: August 30, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UP5360710111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T-CHORD BETWEEN STA 1180- STA 1240 L/H SIDE WITH CORROSION.  INSTALLED NEW LOWER T-CHORD BETWEEN STA 1180 - STA 1240 LH I.A.W. SRM 51-40-02-0G.
